# SDR 97ZZZX3820

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aerospace Holding Corporation, repair station W6NR985J
- Aircraft: N500KD
- Make and model: Beech B100
- Aircraft serial: BE79
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 50420066354
- Condition: Delaminated
- Location: Copilot D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COPILOT'S D-WINDOW STARTING TO DELAMINATE ON LOWER PORTION DUE TO OVERSIZED WINDOW WAS INSTALLED IN A NORMAL SIZE FUSELAGE OPENING.  WINDOW WAS RUBBING ON FUSELAGE SKIN AT THE RECESSED AREA OF THE WINDOW.  BEECHCRAFT IPC ONLY LISTS OVERSIZED WINDOWS.
